# SDR ASAA2018112627122

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 10,363 hours, 3,477 cycles
- System (JASC): 2420 · AC Generation System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND STARTED APU NORMAL INDICATIONS BUT NO BLUE LIGHT APU GEN OFF BUS AND WOULD NOT ACCEPT LOAD. ONCE ENGINES SHUT DOWN, IT ACCEPTED LOAD WITH BLUE LT ON. THEN EXTINGUISHED, OPS NORMAL. GROUNDED - YES. APU GENERATOR SYSTEM IS INOP. GCU SHOWS NO FAULTS DURING BITE TEST REF FIM 24-21 TASK 801. ACCOMP APU START WITH EXTERNAL PWR & SWITCH CHECK, CHECK PASS REF AMM 24-21-00-860-011.
